Description of Kirkland Signature Aller-Fex Antihistamine, Compare to Allegra Allergy Active Ingredients, 180 Tablets
Kirkland Signature Aller-Fex Antihistamine
- Compare to Allegra Allergy Active Ingredient.
- Fexofenadine Hydrochloride 180 mg.
- #1 Allergist Recommended Active Ingredient.
- Indoor/Outdoor Allergy Relief.
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat
Active Ingredient (in each tablet) - Purpose:
Fexofenadine HCl 180 mg - Antihistamine
Inactive Ingredients: colloidal silicon dioxide, croscarmellose sodium, FD&C blue #2 aluminum lake, FD&C red #40 aluminum lake, FD&C yellow #6 aluminum lake, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide.
Adults and children 12 years of age and over: take one 180 mg tablet with water once a day. Do not take more than 1 tablet in 24 hours.
Children under 12 years of age: do not use.
Adults 65 years of age and older: ask a doctor.
Consumers with kidney disease: ask a doctor.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.